# SDR UPS98825427

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332117
- Condition: Corroded
- Location: Bs 960-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN W/W PRESURE FLOOR UPPER SURFACE FINGER DOUBLER CORRODED BEYOND LIMITS F/S 960 TO 980 RBL 62 TO 69.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5645332 AND SRM 51-1-21.
